# SDR UPS02838778

- Difficulty date: July 7, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754914501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FITTING IN TORQUE BOX AT STA 1150 IS CORRODED BEYOND LIMITS AT LONG 31R.  REMOVED AND REPLACED FITTING IAW DWG 3754914, AND SRM 51-3-0.
